Medical Questions > Conditions and Diseases > Epilepsy Forum

son is on Epilim for 4 weeks, now has a rash on his back.

User Profile
hi my son is on Epilim he has been on it for 4 weeks now. i have had to increase his dose ever two weeks. he is now 2.5ml in the morning and 5ml at night. since i have started him on the 5ml at night i have noticed a rash on his back. and he has some on his face and on his stomach and chest.
could this be anything to do with the medication.


Did you find this post helpful?
|

User Profile
replied July 25th, 2012
Epilepsy Answer A37415
Hello,

Welcome to ehealthforum and thanks for writing

Epilim contains sodium valproate and is used for treating epilepsy and related disorders.It has various side effects as drowsiness and weight gain.It can be a cause of skin rashes any any type of rash,itching,skin peeling should be reported immediately to the treating doctor as the dose adjustment might be required.

Kindly visit your Physician earliest for evaluation of the rashes.

Take care!


|
Did you find this post helpful?
Must Read
Click here to learn more about what causes epilepsy and the different types of epilepsy. Start here to learn about the basics of this type of brain disorder. ...
Get the facts on epilepsy types. Identify signs & symptoms of epilepsy. We outline different types of epileptic seizures so you know when to seek help....
How can you know if you're having an epileptic seizure? We outline how doctors clinically diagnose epilepsy and other seizures here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Epilepsy , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.